Advances in Mathematics: Scientific Journal

2021, Vol. 10, No. 2

DOI: https://doi.org/10.37418/amsj.10.2

R. Rajendra, P. Siva Kota Reddy, and C .N. Harshavardhana
REST OF A VERTEX IN A GRAPH

J. Oudetallah
NEARLY EXPANDABILITY IN BITOPOLOGICAL SPACES

D. Poltem and S. Srimongkol
A NOTE ON COMPUTATIONAL METHOD FOR SHEHU TRANSFORM BY ADOMIAN DECOMPOSITION METHOD

P. Amudha and J. Jayapriya
PAIR SUM MODULO LABELING OF GRAPH

N. Asthana and S. Shridevi
DECRYPTING RSA ENCRYPTION USING QUANTUM ALGORITHM

A. F. Kadmin, R. A. Hamzah, N. A. Manap, and M. S. Hamid
A NEW PRE-PROCESSING TECHNIQUE FOR COMPUTATIONAL OF STEREO MATCHING ALGORITHM

T. K. Buvaneshwari and D. Anuradha
SOLVING BI-OBJECTIVE INTERVAL ASSIGNMENT PROBLEM USING GENETIC APPROACH

N. Rawashdeh and H. Hdaib
BASE PARACOMPACTNESS IN BITOPOLOGICAL SPACES

G. P. Rathinabai and G. Jeyakumar
LABELING OF CELL GRAPHS

S. Menaka and R. S. Manikandan
THE SECOND HYPER ZAGREB INDEX OF SOME GRAPH OPERATIONS

J. E. Kim
A CORRESPONDING CULLEN INTEGRAL THEOREM FOR A SPHERICALLY REGULAR FUNCTION IN SPHERICAL COORDINATES

A. M. A. El-Sayed and H. H. G. Hashem
A STATE-DEPENDENT INTEGRAL EQUATION OF FRACTIONAL ORDER

M. Odeh
BOUNDS FOR THE ZEROS OF POLYNOMIALS BASED ON CERTAIN MATRIX INEQUALITIES

N. Sharma, P. Joshi, R. K. Sharma, and P. Shukla
SYSTEM PERFORMANCE MEASURES OF M/M QUEUEING MODELS WITH BALKING BY USING SIMULATION

K. Verma, S. Basfor, and B. R. Sharma
ANALYSIS OF RADIATION, CHEMICAL REACTION, SORET AND DUFOUR EFFECTS NEAR STAGNATION POINT ON MHD FLOW THROUGH A STRETCHING SHEET

J. Veninstine Vivik and P. Xavier
ESTIMATION OF EQUITABLE TOTAL COLORING OF SPLITTING ON DOUBLE WHEEL AND SUNLET GRAPHS

T. Sangeetha and S. Senthamil Selvi
Oƒ-IDEALS AND Oƒ-FILTERS IN GENERALIZED ALMOST DISTRIBUTIVE FUZZY LATTICES

D. Vidyadevi and S. Meenakshi
HOMOMORPHISM ON FUZZY MODULAR L-IDEAL AND THE ROLE OF FUZZY MODULAR L-FILTERS IN COMMUTATIVE L-M GROUP

A. Nasreen Sultana and R. Kamali
δ-IDEALS IN PSEUDO-COMPLEMENTED ALMOST DISTRIBUTIVE FUZZY LATTICES

K. Marimuthu, S. Mayilvaganan, and J. Uma
CERTAIN SUBCLASS OF MULTIVALENT FUNCTIONS WITH FINITELY MANY FIXED COEFFICIENTS BY USING SALAGEAN DIFFERENTIAL OPERATOR

G. M. Gharib and Ö. Özer
EXACT SOLUTION FOR SAWADA–KOTERA EQUATION USING BACKLAND TRANSFORMATIONS AND TRAVELLING WAVE SOLUTIONS

Md. Arshaduzzaman
CONNECTION BETWEEN FUZZY PROXIMITIES AND FUZZY UNIFORMITIES

A. M. A. EL-Sayed, S. M. Salman, and A. M. A. Abo-Bakr
SINGULARLY PERTURBED LOGISTIC DIFFERENCE EQUATION

L. Miller-Van Wieren
SUBSEQUENCES OF CESÀRO CONVERGENT SEQUENCES

A. L. Olutimo, O. J. Oni, and O. C. Ayeni
ULTIMATE BOUNDEDNESS RESULT FOR A CERTAIN SYSTEM OF THIRD ORDER NONLINEAR DIFFERENTIAL EQUATIONS

G. E. Chatzarakis and E. Thandapani
NEW OSCILLATION CRITERION OF FIRST ORDER DIFFERENCE EQUATIONS WITH ADVANCED ARGUMENT

T. Soupramanien, C. Ramachandran, and K. Al-Shaqsi
CERTAIN SUBCLASSES OF UNIVALENT FUNCTIONS WITH POSITIVE COEFFICIENTS INVOLVING TOUCHARD POLYNOMIALS

L. S. Senthil Kumar and V. Subburayan
AN IMPROVED INITIAL VALUE METHOD FOR SINGULARLY PERTURBED CONVECTION DIFFUSION DELAY DIFFERENTIAL EQUATIONS

Q. Rabbani, A. Khan, and A. Quddoos
ASSIGNMENT OF MULTIPLE JOBS SCHEDULING TO A SINGLE MACHINE

J. B. Toranagatti
ON RNδP-OPEN SETS

H. Merlyn Margaret and P. Thirunavukarasu
ANALYSIS OF SERIES QUEUES IN FUZZY ENVIRONMENTS USING QUADRATIC FUZZY NUMBERS AND THE DSW ALGORITHM

M. Amrani and H. Zeghdoudi
ON MULTIVARIATE SPATIO-TEMPORAL TIME SERIES MODELS AND CAUSALITY TEST USING COVID-19 DATA

M. Ajeti
QUASI-CARTESIAN COMPOSITIONS IN AFFINE SPACE CONNECTION, FOUR DIMENSIONAL WITHOUT TENSOR

H. Park, G. Moon, and K. Kim
CLASSIFICATION OF COVID-19 SYMPTOM FOR CHATBOT USING BERT

D. Kim, H. Bahadur, S. Kim, J. Ali, G. Zhang, and G.P. Joshi
THE EFFECT OF SNS USERS’ MOTIVATION ON INTERACTION AND PERFORMANCE

Joohan Ryoo
THE EVOLUTION OF FINTECH INDUSTRY: THE ROLE OF INTERACTION BETWEEN DISRUPTIVE INNOVATION AND ECOSYSTEM

Teena Liza John, T. K. Mathew Varkey, and P. M. Shihab
AG_M AND HM_M INDICES OF LINE GRAPHS OF SUBDIVISION GRAPHS OF SOME MOLECULAR STRUCTURES

M. T. K. Varkey and D. Deepa
e AND r ENERGIES OF SOME DISEMIGRAPHS

Mamta S. Dani, A.J. Meshram, C. Meshram, and N. M. Wazalwar
AN EFFICIENT KEY EXCHANGE SCHEME USING SANTILLI’S ISOFIELDS SECOND-KIND FOR SECURE COMMUNICATION